# SDR 06FDEA03860

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B BORE FOUND   CORRODED. CORROSION REMOVED AND FOUND EXCEED LIMIT   AS PER   CMM 57-52-03 PG 442-444. ORIGINAL DIA: 1.240", FINAL DIA: 1.283", MAX ALLOWABLE DIA:   1.220". BUSHING FABRICATED AND INSTLLED AS PER EA#1-5750-104768,
